Observer-based sliding mode control for a class of discrete systems via delta operator approach

Full text for this resource is not available from the Research Repository.

Yang, Hongjiu, Xia, Yuanqing and Shi, Peng (2010) Observer-based sliding mode control for a class of discrete systems via delta operator approach. Journal of the Franklin Institute, 347 (7). pp. 1199-1213. ISSN 0016-0032

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7471
DOI https://doi.org/10.1016/j.jfranklin.2010.05.003
Official URL http://dx.doi.org/10.1016/j.jfranklin.2010.05.003
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19987, sliding mode observer, sliding mode controller, delta operator system, robust stability, linear matrix inequality (LMI)
Citations in Scopus 106 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login